# SDR DALA2024102810462

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Bonding Plate
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CRACK ON BONDING PLATE LOC. ELEVATOR HINGE ARM 3 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BONDING PLATE AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11 AS PER A320 FAM AMM-55-16-42-000-001-A AND AS PER A320 FAM AMM-55-16-42-400- 001-A. (0627779)
